Does withdrawal of adderall cause blurry flashers and dizzeness?

0
Posted

Does withdrawal of adderall cause blurry flashers and dizzeness?

0

04-20-2008 HI THERE, HAPPY 420!! ANYWAYS, IVE BEEN ON ADDERALL XR 15MG AND SOMETIMES UP TO 20MG A DAY ALMOST EVERYDAY FOR OVER 4 YEARS. AND YES I DO GET DIZZY AND SOMETIMES TIRED WHEN I DON’T TAKE ANY ADDERALL.. YOU HAVE TO CHANGE YOUR LIFESTYLE WHEN YOU GO OFF ADDERALL COMPLETELY. YOU CAN’T RELY ON THE DRUG ANYMORE, SO YOU HAVE TO STIMULATE YOURSELF, BY EXERCISING, EATING HEALTHY.. YOU KNOW, TREAT ADDERALL WITHDRAWAL AS YOU WOULD ANY DRUG WITHDRAWAL.. YOU’LL HAVE TO KEEP VERY HEALTHY AND EVEN MORE ACTIVE TO PREVENT FROM NOTICING THE WITHDRAWALS SO MUCH.. JUST REMEMBER, YOU WENT ON THIS DRUG TO HELP IMPROVE SOME PARTS OF YOUR LIFE. DID IT HELP IMPROVE THOSE PARTS OF YOUR LIFE? IF YOU ANSWERED YES, THEN ALL OF THIS IS WORTH IT. YOU JUST HAVE TO OUTWEIGH THE BENEFITS FROM THE NON-BENEFITS. AND I THINK THE BENEFITS ARE MUCH MORE WORTH IT, ALTHOUGH SOMETIMES I HAVE FELT LIKE THE NON-BENEFITS WERE RUINING MY LIFE- BUT THATS NOT TRUE- THE DRUG CAN’T RUIN YOUR LIFE- PEOPLE RUIN THEIR LIVES TH

Related Questions